# SDR ASAA0956376

- Difficulty date: August 5, 2009
- Submitted: August 10, 2009
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 1,821 hours, 541 cycles
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: QA07995
- Part serial: 896982
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 1,816 hours, 534 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT FUEL FILTER BY PASS LIGHT ILLUMINATED AFTER LANDING LIGHT WENT OFF WHEN ENGINE SHUT DOWN.  PERFORMED FIM TASK 73 31 00 810 802 F00 FOUND DIFFERENTIAL PRESSURE SWITCH OPEN.  REMOVED AND REPLACED NR 1 ENGINE FUEL FILTER DIFFERENTIAL PRESSURE SWITCH PER M/M 73 34 01, OPS AND LEAK CHECKS GOOD.  ETOPS PARTS VERIFICATION ACCOMPLISHED BY SEAMC.
